# SDR SWIA2020021848598

- Difficulty date: December 17, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CLIP IS EXFOLIATED COMMON TO INTERCOSTAL DD7A.   (C-CHECK) RO 2/14/2020   REMOVED AND INSTALLED NEW CLEAT AT INTERCOSTAL DD7A IAW CRJ 900 SRM AND DWG.  COMPLETED FORM M-337.
